# SDR DALA2024032803895

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 26,741 hours, 2,669 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRC25321354G FIRE CONTAINMENT BAG WAS USED AND NEEDS TO BE REPLACED / INTERIOR. INSTALLED NEW FIRE CONTAINMENT KIT, SCANNED IN INTO RFID SYSTEM. (LP# 0263775)
